×

Found 19 Documents (Results 1–19)

100
MathJax

Local estimates of normal second derivatives for solutions of the Dirichlet problem for the prescribed quotient curvature equations. (English. Russian original) Zbl 0937.35504

J. Math. Sci., New York 87, No. 2, 3343-3352 (1997); translation from Zap. Nauchn. Semin. POMI 221, 114-126 (1995).
MSC:  35B45 35J65
PDF BibTeX XML Cite
Full Text: DOI EuDML

Nonlinear oblique boundary value problems for two dimensional Hessian and curvature equations. (English) Zbl 0847.35053

Martin, Gaven (ed.) et al., Proceedings of the miniconference on analysis and applications, held at the University of Queensland, Brisbane, Australia, September 20-23, 1993. Canberra: Australian National University, Centre for Mathematics and its Applications. Proc. Cent. Math. Appl. Aust. Natl. Univ. 33, 225-237 (1994).
Reviewer: G.Porru (Cagliari)
MSC:  35J65 53C21
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification